# SDR QXEA0101731

- Difficulty date: October 20, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING OUTBOARD FLAP HAS CUT IN FLAP.  REPAIRED IAW RD 8-57-1734 AND DASH 9 MM 20-32-02 AND MM 20-34-11.
